# SDR 99T64R062AR

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 148 LEFT SIDE FUSELAGE SUB FLOOR FRAME ATTACH ANGLE CORRODED.  REMOVED CORROSION, FABRICATED REPAIR ANGLE, AND INSTALLED PER EO DRAWING NR 99-009 AND 8110-3 DATED 01/12/99.  (M)
